# SDR 08FDEA02281

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STRINGER 27R CORRODED BETWEEN STA 720A AND 720C REMOVED BODY FAIRINGS NR 3420 AND 3437 IAW SRM 51-30-2, REMOVED PREVIOUS REPAIR IAW SRM 51-30-2.  CUT OUT DAMAGE AREA (DIM 47 INCHES LONG ) AND FABRICATED NEW STRINGER FROM BAC1498-145 AND NEW SPLICE FROM BAC1498-131 IAW SRM 53-10-3, FIG 1.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED PARTS AND REINSTALLED BODY FAIRINGS IAW SRM 53-10-3 FIG AND 51-30-2.  FOR  REFERENCE SEE N/R N00861.
